Show simple item record


Stability analysis of orbital modes for a generalized Lane-Emden equation

dc.contributor.authorAdams, Ronald
dc.contributor.authorMancas, Stefan C
dc.contributor.authorRosu Barbus, Haret-Codratian
dc.identifier.citationRonald Adams, Stefan C. Mancas, Haret C. Rosu, Stability analysis of orbital modes for a generalized Lane-Emden equation, Communications in Nonlinear Science and Numerical Simulation, Volume 68, 2019, Pages 63-71,
dc.description.abstract"We present a stability analysis of the standard nonautonomous systems type for a recently introduced generalized Lane-Emden equation which is shown to explain the presence of some of the structures observed in the atomic spatial distributions of magnetically-trapped ultracold atomic clouds. A Lyapunov function is defined which helps us to prove that stable spatial structures in the atomic clouds exist only for the adiabatic index y = 1+1 /n with even n. In the case when n is odd we provide an instability result indicating the divergence of the density function for the atoms. Several numerical solutions, which according to our stability analysis are stable, are also presented."
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional
dc.subjectStability analysis
dc.subjectNonautonomous system
dc.subjectLyapunov function
dc.subjectNumerical orbital modes
dc.subjectGeneralized Lane-Emden equation
dc.titleStability analysis of orbital modes for a generalized Lane-Emden equation
dc.rights.accessAcceso Abierto

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional